کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1708737 | 1012830 | 2011 | 5 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
An exponential inequality for a NOD sequence and a strong law of large numbers
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مکانیک محاسباتی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this work, we establish an exponential inequality for unbounded negatively orthant dependent (NOD) random variables. The inequality extends and improves the results of Kim and Kim (2007) [1], Nooghabi and Azarnoosh (2009) [2], and Xing et al. (2009) [3]. We also obtain the convergence rate O(nâ1/2ln1/2n) for the strong law of large numbers, which improves on the corresponding ones of Kim and Kim (2007) [1], Nooghabi and Azarnoosh (2009) [2], and Xing et al. (2009) [3].
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 24, Issue 2, February 2011, Pages 219-223
Journal: Applied Mathematics Letters - Volume 24, Issue 2, February 2011, Pages 219-223
نویسندگان
Xuejun Wang, Shuhe Hu, Aiting Shen, Wenzhi Yang,